# SDR ASAA2013061895516

- Difficulty date: June 18, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C339326
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW NR 2 LWR CHORD SEGMENT HAS SEVERAL AREAS OF CORROSION.  R & R NR 2 LWR CHORD SEGMENT IAW SRM 51-40-02, W 2.55, O .062, R .045, L 3.30, D .017.
